# SDR 9606179605

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 28,000 FEET, THE LEFT MAIN LANDING GEAR GREEN LIGHT ILLUMINATED.  NO VIBRATION OR YAW WAS FELT.  HYDRAULIC PUMP WAS SWITCHED TO HIGH WITH NO CHANGE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  LIGHT REMAINED ON THROUGHOUT GEAR EXTENSION WITH NO FLICKERING.  MAINTENANCE FOUND LEFT MAIN GEAR GREEN LIGHT SOCKET SHORTING TO GROUND.  REPLACED SOCKET AND OPERATIONAL CHECK NORMAL.
